Closed transverse (p,p)-forms on compact complex manifolds
Compositio Mathematica, Volume 61 (1987) no. 2, pp. 181-200.
@article{CM_1987__61_2_181_0,
     author = {Alessandrini, Lucia and Andreatta, Marco},
     title = {Closed transverse $(p, p)$-forms on compact complex manifolds},
     journal = {Compositio Mathematica},
     pages = {181--200},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     zbl = {0619.53019},
     mrnumber = {882974},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1987__61_2_181_0/}
}
TY  - JOUR
AU  - Alessandrini, Lucia
AU  - Andreatta, Marco
TI  - Closed transverse $(p, p)$-forms on compact complex manifolds
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 181
EP  - 200
VL  - 61
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1987__61_2_181_0/
UR  - https://zbmath.org/?q=an%3A0619.53019
UR  - https://www.ams.org/mathscinet-getitem?mr=882974
LA  - en
ID  - CM_1987__61_2_181_0
ER  - 
%0 Journal Article
%A Alessandrini, Lucia
%A Andreatta, Marco
%T Closed transverse $(p, p)$-forms on compact complex manifolds
%J Compositio Mathematica
%D 1987
%P 181-200
%V 61
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__61_2_181_0
Alessandrini, Lucia; Andreatta, Marco. Closed transverse $(p, p)$-forms on compact complex manifolds. Compositio Mathematica, Volume 61 (1987) no. 2, pp. 181-200. http://archive.numdam.org/item/CM_1987__61_2_181_0/

Alessandrini, L. and Andreatta, M.: A resolution of the sheaf of germs of real pluriharmonic functions. Proceedings of the International Conference on Algebraic Geometry, Berlin, November 13-19, 1985. Teubner Texte Zur Mathematik, 93, (1986). | MR | Zbl

Alessandrini, L. and Andreatta, M.: On complex solvmanifolds and affine structures. Annali di Matematica pura e applicata Serie IV, vol. CXLII Firenze (1985). | MR | Zbl

Alessandrini, L. and Andreatta, M.: On the cohomology of a nilmanifold. To appear.

Barth, W. and Otte, M.: Über fast uniforme Untergruppen komplexer Liegruppen und auflösbare komplexer Mannigfaltigkeiten. Comm. Math. Helv. 44 (1969) 269-281. | MR | Zbl

Gauduchon, P.: Fibrés Hermitiens à endomorphisme de Ricci non négatif. Bull. Soc. Math. France 105 (1977) 113-140. | Numdam | MR | Zbl

Goldberg, S.: Curvature and homology. London Academic Press New York (1962). | MR | Zbl

Harvey, R.: Holomorphic chains and their boundaries. Proc. Symp. Pure Math., 30 Part I AMS Providence R.I. (1977) 309-382. | MR | Zbl

Harvey, R. and Lawson, H.B.: An intrinsic characterization of Kähler manifolds. Inv. Math. 74 (1983) 169-198. | MR | Zbl

Michelson, M.L.: On the existence of special metrics in complex geometry. Acta Math. 143 (1983) 261-295. | MR | Zbl

Schäfer, H.H.: Topological vector spaces Springer, Berlin-Heidelberg-New York (1971). | MR | Zbl

Sullivan, D.: Cycles for the dynamical study of foliated manifolds and complex manifolds. Inv. Math. 36 (1976) 225-255. | MR | Zbl

Wang, H.C.: Complex parallelisable manifolds. Proc. AMS 5 (1954) 771-776. | MR | Zbl